MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. SEROSAFUSE®; ENDOSCOPIC SUTURE/PLICATION SYSTEM, GASTROESOPHAGEAL REFLUX DISEASE (GERD)

MERIT MEDICAL SYSTEMS, INC. SEROSAFUSE®; ENDOSCOPIC SUTURE/PLICATION SYSTEM, GASTROESOPHAGEAL REFLUX DISEASE (GERD)
Catalog Number R2275
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient who underwent robotic hiatal hernia repair using the merit serosafuse®, olympus h190 adult upper endoscope and tower, and davinci insufflator showed evidence of a leak at the gastroesophageal junction (gej) on barium with contrast study, one week after the procedure.No additional information is available.
 
Additional Manufacturer Narrative
The suspect device will not be returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformance's of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.

Brand Name
SEROSAFUSE®
Common Device Name
ENDOSCOPIC SUTURE/PLICATION SYSTEM, GASTROESOPHAGEAL REFLUX DISEASE (GERD)
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key25233220
Report Number1721504-2026-00233
Device Sequence Number5238973
Product Code ODE
UDI-Device Identifier00810275014011
UDI-Public00810275014011
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K240879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberR2275
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown